Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What are the symptoms of peripheral arterial disease?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1997
Answered : 1619 Questions
Question
My 90 year old Aunt has had severe pain in her lower left leg for over a year, she had fallen over a year ago and cut her lower left leg on a stair, it took 6 months to heal under a surgeons care, I know she has poor circulation. She has been to about 4 doctors about this problem. the pain doctor has her on oxycodone 7.5 which she takes every 6 hrs. she now says she doesn't know how much longer she can take the pain. She is a very active 90 year old. I believe she has PAD, her feet are always cold, I had a hard time finding her pedal pulse in both her feet, what do you think? Would she go to a vascular surgeon?
Posted Sat, 16 Aug 2014 in Elderly Problems
 
 
Answered by Dr. Mukesh Chugh 32 minutes later
Brief Answer:
Color doppler study for circulation is must

Detailed Answer:
Hello
Thanks for posting
I have gone through your query and understand your concern. First of all I must appreciate your knowledge of medical science.Baesd on symptoms described it looks she is having PAD and needs color Doppler study for evaluation. This may be done after visiting a vascular surgeon.
I hope she is medically fit?
Wishing her good health.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Geriatics

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor